# SDR LS1R075710

- Difficulty date: September 5, 2001
- Submitted: September 10, 2001
- Operation: General aviation
- Aircraft: N5027P
- Make and model: Hughes 369D
- Aircraft serial: 611002D
- Aircraft time: 8,781 hours
- System (JASC): 7400 · Ignition System
- Part: Epo Assy
- Part number: 369A45143
- Part serial: 5559M2
- Condition: Malfunctioned
- Part time: 14 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART WARNING SIGNAL ACTIVATES.
